# SDR N865F753008

- Difficulty date: March 19, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 78,924 hours, 26,501 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER ZR 168.656 LT EXTERNAL SKIN WITH CORROSION CPCP 6820 0551.
